# SDR SWAA2022110150949

- Difficulty date: September 30, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Broken
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ANGLE TRAILING EDGE LOCATED ORSS 271 AT LT WING 2022-517121 / [01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 271 AT LT WING IAW B737-700 SRM-51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 115A2930 SHEET 7 REV -. SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 271 AT LT WING IAW B737-700 SRM-51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 115A2930 SHEET 7 REV -.  SEE INDIVIDUAL SIGN-OFF BELOW
